# SDR SIMA20140407002

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 35,877 hours, 32,819 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 284
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF WE HEARD A BANGING CONTINUOUSLY, SOUND COMING FROM THE NOSE GEAR.  SUSPECT NOSE TIRE OR GEAR DOOR, RECEIVED NOSE IN TRANSIT LIGHT INTERMITTENTLY. LG EXTENDED NORMALLY.  R & R NLG UPLOCK BOX IAW AMM 32-33-07.  PERFORMED OPERATIONAL CHECK OF LG EXTENSION & RETRACTION IAW 32-30-00, NO DEFECTS FOUND.
